# SDR CALA2025050804554

- Difficulty date: May 5, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 128,861 hours, 19,875 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 146T324211
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF REPAIR, WAS FOUND FRAME STRAP AT STA 1540 WITH CORROSION. UPDATE GENERATED DUE REPAIR ACCOMPLISHMENT, CLASSIFIED AS MAJOR REPAIR. FILLED OUT ESFR INFORMATION, IT'S NECESSARY QC REVIEW AND APPROVAL TO GENERATE ESFR NUMBER. VERIFIED THE ESFR AND NO WAS FOUND DISCREPANCY, BY QC PERFORMED INTERIM REPAIR ON THE TEAR STRAP STA 1540 PN 146T3242-11 AS PER EC/RA #5360-01948 PART B AND PART C STEP 13. IT WAS INITIATED A NEW DIP BY LOG PAGE 4720209. VERIFIED THE STEPS AND NO WAS FOUND DEVIATION.
